Avipattikar churn is best or not for acidity this question feed

sachindevare113, 5 May 2013 15:30

Dear Sir, i have a problem of acidity and pitt dosh. so, if i take the avipattikar churn for 2-3 month then it is better for me, but i have also problem of body heat and in avipattikar churn lavang is used so the so the next question is lavang is increase the body heat.

Tags: Acidity, Avipattikar, Ayurvedic medicines for acidity
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

dear

if you feel that there is pitta dosha problem with you then you may observe all the regime which pertain to pitta.

Avipattikar churna will be good for you every now and then , as it helps Pitta puragate out of the system

Lavang is a balancing herb ,which is for digestion and etc, and percentage is reletively low so,there may be no Pitta aggravation with that. As Nishotha is the one putting Pitta out.

YOU may also do Sheetali pranayam.

avoid moving too much in sun and wind in hot summer.

good luck

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Sharma on 6 May 2013 14:33

Latest Replies


meri umar 30 saal hai mujhe 6 mahina se sugar problem hua hai.aur june 2014 mei sonography karwaya tha to pata chala ki liver mei fat hua hai lekin zada nahi.mei ek saal se pranayam bhi zari rakhi hu.lekin mujhe 1 saal se gas acidity ka problem ho raha hai.kahana khane ke baad bhi bhuk jaisa lagta hai.aur aisa lagta hai ki chest mei kuch jam hai aur gale mei kuch atka hua sa bhi lagta hai.pet bhi utna saaf nahi hota ek bar mei.kripya kuch ayurvedic dawai ka upchar bataye taki problem ka samadhan ho jaye.agar ho sake to apna contact number de.taki hum apni samasya aur acche se bata saku.Dhanyabad.

posted by Guest on 26 December 2014 22:53
Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Acidity and Fatty liver

asked by nilratan on 6 July 2013 12:42
My age is 35 years, Male, I am suffering from acidity problem for about 12 years; and now I am went for liver function test and it is found that my liver has been slightly enlarge with fat, at the same time Billirubin is found high i.e. 1.21. Babaji can you suggest me best medicine as well as yoga for it's. I am taking antacid pill every day morning since... Read More
Dr.Sharma Says:- dear the causes of acidity could be due to stress/ bad eating habits/ Imbalanced agni- digestive fire/some infection etc you need to avoid these causes,by avoiding stress as stress causes the over stimulation of vagus nerve which help secrete acid in the stomach Also eat only 2/3 of the capacity so that stomach does not have to produce extra acid to digest that,and also it will enhance the digestion.. Read more

Acidity ayurvedic medicine

asked by kdpatel on 27 October 2010 17:31
1.5 mahina thi ayurvedic dava challu hatti 1 divas pella atalle yesterday night vilayati dava lai avya aje savarthi mathi dukhavanu challlu thayu che vache adadhi kalak saru rahyu kai khabr nathi padatii latrin utartu nathi ane mathu bahu dukhe che khavatu pan nathi pls koi upay batavo... Read More
Dr.Vijay Says:- Hello, Due to irregular food habits, and by not following proper timings of food intake, there may be chances of indigestion, and flatulence complaint, and sometimes leading to acidity or hyperacidity. After analysing root cause, one has to get treated accordinglyThere are herbal medicines that help you to prevent from acidity, meanwhile, you need to follow regular diet, balanced diet and avoid oily.. Read more

Gastric acidity

asked by Slipi on 8 August 2016 13:39
iam 60 years old female..i have gastric and acidity problem..sometime i am feeling burning sensation in heart and throat..when i taking food vomiting tendency persists in me..den i can not take food..sometime headache persists..sometime feeling pain in right leg..i have BP 140/80..taking telvas am medicine daily..ecg ,sonography all reports are normal..taking so many allopathic medicine like reblet... Read More
1 reply  -  Related Tags: Acidity, Burn, Gastric, Heart
Dr.Ramani Says:- As per Ayurveda, agni is essential for good digestion. If the function of agni is impaired, it results in acidity. Headache, burning sensation and abdominal pain will be seen. Please let me know about your leg pain to guide you further. Ayurvedic medicines will help to improve the metabolism and relieve the symptoms. Hyperacidity Ayurvedic medicines pack can be taken for a month and then.. Read more

Acidity and migraine

asked by lux on 19 June 2015 19:00
Dear Doctor. I am 51 yrs old lady. I used to get pitta and connected headache during my periods ever since i was a teenager. it was manageable. Of late, my periods are tapering off and i get tasteless mouth, bad breath and no liking for food associated with neck pain and headache on one side and it moves to middle of neck and head and then the other side. sometimes, it stays for three days. after... Read More
2 replies  -  Related Tags: Headache, Pitta
Dr.Vijay Says:- Hello Madam, Due to hormonal changes there could be transitional phases which may occur particularly in menstruating women when they reach to certain ages. In your case, though you were having history of apparent hyperacidity along with nausea and bouts of headache along with acidity, these symptoms are increasing due to sensitivity. This can be considered as chronic condition and slowly you are.. Read more

Acidity and Piles

asked by baparna1 on 8 June 2010 1:02
I started taking the package for Hyper acidity, I felt little relieved the first month (mar 2010) after taking the medicines but from 2nd month I started feeling nausea and dizzy after taking the medicine. So I stopped taking it. From may 2010 I started bleeding after going to stools, the blood looks bright red, some times the stools also have bright red blood in them. I observed that whenever I... Read More
Dr.Krish Says:- Hi, Pls first get it checked from your doctor whether you have piles or notBut make sure you don't have constipationHer's the prescription for Acidity as well as for Piles Amlant tablets Dosage: 2 tabelts twice daily after food Hingwastaka Choornam: 1tsp with 1st bolus of rice + 1 tsp ghee before food twice daily Amrita Bindu - 3ml + 30ml water twice daily before foodDivya Avipattikar.. Read more

Acidity ayurvedic medicine

asked by Sukhdev on 23 November 2011 19:44
sir i am from suffering from allergy and acidity in the stomach. Please guide me with some yoga and medication exercise releveent... Read More
Dr.Vijay Says:- Hello, Hyperacidity and food allergy related complaints in you can be treated with combined efforts like internal medicines, diet, lifestyle management, following proper timings of food intake and with appropriate exercises and yoga and pranayama which are essential if you practice in combined manner. Though yoga and exercises alone will help up to maximum extent and if you have mild to moderate.. Read more


Udaramrit Juice for Gas & Hyperacidity
Udaramrit Juice is beneficial in Gas, Acidity, Heartburn, Stomachache, Liver disorders, Low hemoglobin...
Alsarex Tablets for Acidity
Fast relief of Ulcer Pain. Reduces hypersecretion of acid and neutralizes excessive acid. Relieves...
ACIBAC for Hyper Acidity
ACIBAC relieves all the symptoms of acidity including accumulation of gas, heaviness in stomach after...
Hyperacidity Ayurvedic Medicines Pack
Package of Ayurvedic and Herbal medicines helps fighting Hyper Acidity. Hyper acidity is a disease...
Swadeshi Aloevera Juice
Extremely useful for skin diseases, Diabetes, Acidity, joints pain, arthritis, digestive disorders...
Amalaki Rasayana
Amalaki Rasayana is useful in eye disorders, rejuvenation, hyper-acidity, memory enhancement, skin...
Triphala Churna
Triphala churna is a herbal powder, which cleanses and detoxifies the body system. It is best for colon...
Swadeshi Amla Juice 500 ml
Enhances physical and mental health, Anti-aging, lowers cholesterol, controls hyper-acidity. Very good...

More Products..






Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.